# SDR 98ZZZX2673

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171M
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837051
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 3572405
- Condition: Cracked
- Location: Wing Walk
- Part time: 5,163 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, FOUND THE NOSE RIB UNDER THE WING WALK AREA CRACKED IN TWO PLACES.  REPLACED RIB.
